# SDR CA151224001

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,177 hours
- Engine: Lyc O235*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE DEPARTURE PHASE OF A STOP AND GO ON A TRAINING FLIGHT THE PILOT NOTIFIED THE TOWER OF AN ENGINE FAILURE.  THE ENGINE WAS RESTARTED AND THE PILOT REQUESTED TAXI BACK TO THE HANGAR SO MAINTENANCE COULD ASSESS THE ACFT. TROUBLESHOOTING WAS CARRIED OUT AND DETERMINED THAT THE IDLE REQUIRED ADJUSTMENT AFTER GROUND RUNS WERE PERFORMED BY MAINTENANCE, ENGINE WOULD ALMOST QUIT WHEN POWER PULLED BACK TO IDLE.  THE IDLE WAS ADJUSTED ALONG WITH THE FOLLOWING ADDITIONAL PREVENTIVE MEASURES:  ALL SPARK PLUGS WERE REMOVED,  CLEANED, INSPECTED & GAP TESTED, PRIMER NOZZLES REMOVED, CLEANED & REINSTALLED, COMPRESSION CHECK CARRIED OUT, TIMING CHECKED AND THE BATTERY WAS REMOVED, SERVICED & REINSTALLED. ALL TASKS WERE COMPLETED IAW MM SECTION 11 AND INSTRUCTIONS.  ADDITIONAL GROUND RUNS CARRIED OUT & CHECKED SERVICEABLE. ACFT WAS RETURNED TO SERVICE.
